# SDR DALA2015061103766

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 607
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BS 607.437 LONGERON 9L.  AREA OUT LIMITS AND WAS REPAIRED IAW SRM 53-04-2, FIG 2, SH 3.
